# SDR HNAA0200015

- Difficulty date: January 18, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N927HA
- Make and model: Dhav DHC8102
- Aircraft serial: 117
- Aircraft time: 35,439 hours, 39,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON GUSSET AT STATION X354 STRINGER 21 RT.  MFG NEW GUSSET AND INSTALLED.
